# SDR SWIA202158409

- Difficulty date: March 31, 2021
- Submitted: May 25, 2021
- Operation: Air carrier
- Aircraft: N720EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10115
- Aircraft time: 26,601 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat Track
- Condition: Worn
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*LEFT WING #2 LEADING EDGE SLAT Â€“ 2-3 DRIVEN SLAT TRACK HAS WEAR DAMAGE 4 AREAS. (MARKED)     (C-CHECK RO 5/22/2021)    REMOVED DAMAGE FROM LH SLAT TRACK 2-3.REWORKED AREA FOUND TO BE WITHIN LIMITS REF REO 670-57-42-1049 REV-- DATED 2021-04-08.  ALL CHECKS GOOD. COMPLIED WITH TASK CARD 51-900-1002-SKY
